# SDR ASAA2015121714313

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 4,704 hours, 1,539 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN, ZONE TEMP, LIGHT ILLUMINATED UPON MASTER CAUTION RECALL CHECK. LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 CONTROLLER SHOWS FLT DECK TCV FAULT LAST LEG.  RAN BITE & FAULTS RESETS. OPS CHECK NORMAL REF AMM 21-61-20.
